# SDR COM11921

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Handle
- Part number: 12042642507
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,342 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP WARNING SYSTEM INDICATED CONTROL FAULT MALFUNCTION THREE TIMES DURING DESCENT.  REMOVED AND REPLACED FLAP CONTROL HANDLE WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
